# SDR USAA020257

- Difficulty date: May 4, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, STATION 767 BETWEEN S8L AND S9L AT PSU SUPPORT BRACKET.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14A.  (M)
